Relative pseudo-complementations on ADL’S

Ch Santhi Sundar Raj, S Nageswara Rao, M Santhi, K Ramanuja Rao


The notion of an Almost Distributive Lattice (abbreviated as ADL) is a common abstraction of several lattice theoretic generalization of Boolean algebras and Boolean rings. In this paper we introduce the notion of Relative pseudo-complementation on ADL's and discuss several properties of this.

Full Text:



Mark Mandelker, Relative annhilators in lattices. Duke Math. Jour., 37:377-386, 1970.

G. C. Rao and M. S. Rao, annhilator ideals in Almost Distributive Lattices. Int.Math.Form,4:475-485, 2009

Inter. J. of Algebra , vol. 3 (2009), 221 - 229.

U. M. Swamy and G. C. Rao, Almost Distributive Lattices, J. Austral.Math.Soc., (Series A),31:77- 91, 1981.

U. M. Swamy, G. C. Rao and G. Nanaji Rao. Pseudo-complementation on Almost Distributive Lattices. Southeast Asian Bulletin of Mathematics, 24:95-104, 2000.


  • There are currently no refbacks.

Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.